# SDR DHL9870817C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CABIN SEAT TRACK HAS SPOTS OF CORROSION FROM BS 510 TO BS 540 24L.  REMOVED AND REPLACED SEAT TRACK FROM 480- 620 PER SRM 51-30-2.  N/R 3147
